MAUDE Adverse Event Report: ABBOTT LABORATORIES CELL-DYN RUBY; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES CELL-DYN RUBY; COUNTER, DIFFERENTIAL CELL
Catalog Number 08H67-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed imprecise hemoglobin results on a cell-dyn ruby analyzer for one sample.The following results were provided: rep 1 hgb = 8.38.Rep 2 hgb = 12.7.Rep 3 hgb = 5.94.Rep 4 hgb = 8.25 rep 5 hgb = 7.98.The sample was repeated on another instrument generating a hgb result of 13.6.There was no impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Service inspected the instrument and replaced and calibrated the y valve assy, pre-aligned with flag and wheel, which resolved the issue.Review of the instrument service history found no subsequent complaints for imprecise hemoglobin patient results.Ticket trending review for the y valve assy, pre-aligned with flag and wheel did not identify any trends.Device history review did not identify any non-conformances or potential non-conformances related to the complaint issue.Labeling was reviewed and adequately addressed the issue.Based on the investigation, no systemic issue or deficiency was identified for the cell-dyn ruby, serial number (b)(6).
 
Event or Problem Description
The customer observed imprecise hemoglobin results on a cell-dyn ruby analyzer for one sample.The following results were provided: rep 1 hgb = 8.38.Rep 2 hgb = 12.7.Rep 3 hgb = 5.94.Rep 4 hgb = 8.25.Rep 5 hgb = 7.98 the sample was repeated on another instrument generating a hgb result of 13.6 there was no impact to patient management.

Brand Name
CELL-DYN RUBY
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24605232
Report Number2919069-2026-00003
Device Sequence Number13004732
Product Code GKZ
UDI-Device Identifier00380740017170
UDI-Public(01)00380740017170
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K061667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08H67-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown